National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 284151

Case Details

VAERS ID: 284151 (history)  
Age: 17.0  
Gender: Female  
Location: Georgia  
Vaccinated:2007-05-30
Onset:2007-05-30
   Days after vaccination:0
Submitted: 2007-06-14
   Days after onset:15
Entered: 2007-06-18
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / IM

Administered by: Private       Purchased by: Private
Symptoms: Burning sensation, Injection site pain, Loss of consciousness, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Peripheral neuropathy (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Extravasation events (injections, infusions and implants) (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: DTaP, Menactra
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data:
CDC Split Type: WAES0705USA03648

Write-up: Information has been received from a physician concerning a 12 year old female patient who was vaccinated IM with Gardasil (Lot # not reported). Concomitant therapy included Varivax, DTaP and Menactra. The patient was administered 4 vaccines and on her way out of the physician''s office, she fainted. It was also noted that the patient experienced pain when Gardasil was administered. Additional information has been requested. This is one of several reports received from the same source. Initial and follow-up information has been received from a physician and a healthcare professional, concering a 17 year old (previously reported as 12 year old), female patient, with no significant medical history or known allergies, who was vaccinated IM with the second dose GARDASIL (lot # invalid). Concomitant therapy included VARIVAX, DTap and MENACTRA. There was no illness at the time of vaccination. The physician stated the patient was administered 4 vaccines and on her way out of the physician''s office, she fainted. The healthcare professional added that the patient complained that the vaccination burned and hurt, and then 5 to 10 minutes later, she "passed out without complication." No further information is expected. This is one of several reports received from the same source.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=284151


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166